# SDR F3LA2011121100692

- Difficulty date: December 7, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N904FR
- Make and model: Airbus A319-111
- Aircraft serial: 1579
- Aircraft time: 35,508 hours, 17,110 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: E006281A4ADOA
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT SWITCH NOT INDICATING OFF WHEN PLACED IN THE OFF POSITION.   REPLACED TOGGLE SWITCH 4WL (ON/OFF/ARM) REF ESPM 20-45-21, TEST OK REF AMM 33-51 -11-710-050.
